Originally Posted by Brando46
What kind of side effects did you have?
How is the med working for you?
When I started in 1998 the doctor originally prescribed 25 mg to start then to 50 mg after two days. When I took the 1st pill I felt like I was going to jump out of my skin. Within days there was severe nausea and numb feelings. It took about six weeks for my stomach [nausea] to stop. The doctor then tried to get me to increase the dose. We made it up to 37.5 mg's but the nausea was bad again, along with severe anxiety. We backed down to 25 mg's and stayed there for about six years. I was initially treated for PTSD, not depression. The medicine helped but through the years the weight gain became too much, I went from about 200 pounds to 280 pounds, etc.
I tried to discontinue the zoloft several years ago and had big problems.
Search my old posts --- none of this is meant to scare you. If your side effects continue past 6 - 8 weeks, tell your doctor. Good luck.